# SDR ASMF200406021

- Difficulty date: June 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 49,656 hours, 28,447 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT,  MAIN LANDING GEAR UNLOCK INDICATION AND STRONG VIBRATION. DURING MAINTENANCE REVISION, RT AND LT LOCK PINS WERE DETECTED INSTALLED IN MAIN LANDING GEAR. LOCK PINS WERE REMOVED AND MAIN LANDING GEAR AND OVERWEIGHT INSPECTION WERE PERFORMED IAW MM 32-30-00 AND 05-51-04, RESPECTIVELY, ALL CORRECT.
